Acute Complications of Cancer Treatment Quiz
Created by Connor Bohlken and Chris Galbraith
Edited by Dr. Paris Ingledew
Mrs. Actquick, a patient of yours on chemotherapy and antibiotics has developed diarrhea, having approximately 5 loose stools / day. You suspect it is secondary to her chemotherapy, but recognize that the antibiotics could also be the culprit. Your attending physician Dr.Slodahpoo, asks you the following question: What are some dietary and pharmacotherapy options we could use to try and manage Mrs. Actquick’s diarrhea?
1 point
Clear selection
Which of the following is a risk factor for chemotherapy induced nausea and vomiting (CINV)?
1 point
Clear selection
You are a third year medical student who has just started their oncology rotation. You are seeing Mr. Actedearly, a 67 year old male being treated with chemoradiation for known lung cancer. Your role in this patient encounter is to enquire about side-effects from the treatment. When asked Mr. Actedearly reports having no side effects! How awesome! While chatting with him he mentions how happy he is about this as one of his primary concerns before beginning treatment was nausea and vomiting! He hates throwing up! He states he is so glad he followed the Oncologists recommendations on prevention of nausea and vomiting. What are the non pharmacological and pharmacologic recommendations he is referring to?
1 point
Clear selection
You are in the middle of your oncology rotation, and battling with some serious diarrhea. It has been hard to stay focused. You are starting to perspire. It has gotten so bad you swear your breathing rate has increased to compensate for what you believe might be a developing metabolic acidosis. As your guts scream at you, you try desperately to try and remember the BRAT diet. You’ll try anything at this point. Which of the following is part of the BRAT diet?
1 point
Clear selection
You are in a radiation oncology rotation and just about to see Mrs. Dee Squam. She is a lovely 65 year old female who will receive adjuvant therapy following a partial mastectomy. Today is her first day, and she is particularly worried about radiation dermatitis. Which of the following is NOT a preventive or treatment measure for radiation dermatitis.
1 point
Clear selection
We're looking for feedback on how to improve and make these quizzes as helpful to learners as possible! Overall I found this quiz:
Not Helpful
Helpful
Clear selection
We want to make these quizzes as helpful as possible! What areas do you think could be improved with this quiz? Check all that apply.
What type of learner are you?
Submit
This content is neither created nor endorsed by Google. Report Abuse - Terms of Service - Privacy Policy